Abstract

We prove that for a finite type curve in ℝ3 the maximal operator generated by dilations is bounded on Lp for sufficiently large p. We also show the endpoint Lp → Lp1/p regularity result for the averaging operators for large p. The proofs make use of a deep result of Thomas Wolff about decompositions of cone multipliers.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 61-103
Launched on MUSE
2007-02-16
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.